On an $S$-unit variant of Diophantine $m$-tuples

László Szalay, Volker Ziegler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)97-121
JournalPublicationes Mathematicae
Volume83
Issue number1-2
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On an $S$-unit variant of Diophantine $m$-tuples. / Szalay, László; Ziegler, Volker.

In: Publicationes Mathematicae, Vol. 83, No. 1-2, 2013, p. 97-121.

Research output: Contribution to journalArticleResearchpeer-review

Szalay, László ; Ziegler, Volker. / On an $S$-unit variant of Diophantine $m$-tuples. In: Publicationes Mathematicae. 2013 ; Vol. 83, No. 1-2. pp. 97-121.
@article{33204f40671f4612a88f86d4d7f0a76b,
title = "On an $S$-unit variant of Diophantine $m$-tuples",
author = "L{\'a}szl{\'o} Szalay and Volker Ziegler",
year = "2013",
language = "English",
volume = "83",
pages = "97--121",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1-2",

}

TY - JOUR

T1 - On an $S$-unit variant of Diophantine $m$-tuples

AU - Szalay, László

AU - Ziegler, Volker

PY - 2013

Y1 - 2013

M3 - Article

VL - 83

SP - 97

EP - 121

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1-2

ER -